Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
randomguy30

Accutane and Red Urethra - For Males Only on Accutane

I'm sure most of you will be creeped out or childish but on a serious note.. I am on my 50th day or so on a 60mg/day and recently started getting pains at the tip of my penis (opening) few weeks back.

The tip looks bloody/red and it hurts when I walk and it hits/touches my boxers/pants. Also when I urinate, it seems to block the flow for a second then it opens up when it cannot handle the force.

Into 4 weeks I noticed that at the tip of my penis at the urethral opening the skin had gone red and it seemed broken. As a result the opening often gets sort of sealed (because the broken skin sticks together). This causes problems when urinating because the urin has to break the sealed opening which is occasionally is painful and which sometimes has caused it to bleed a bit. Recently I noticed that when urinating, the tip of the penis around the urethral opening is raised a bit, as if the pressure of the urin flowing was too great. I believe this is a side-effect of Accutane, because its side-effects include dry mucous etc. and nothing suggests that I have an infection (it's about 4 weeks since I noticed the problem) in the urethra (no bleeding other than from the urehtral opening, no discharge or pain while urinating apart from when the sealed opening is forced open.)

Please let me know if you know what this or have experienced this is as I am very concerned. I can provide you any information if you need. I am not sure if I am in the right forum as well but please do help or PM me privately if you wish to. Thanks for any help.

Share this post


Link to post
Share on other sites

No I havent been sexually active so the cause is not a virus/infection from someone else.. I have read other posts on google with the same issues but cannot find out the outcome or what happened thus am concerned

Share this post


Link to post
Share on other sites

IM ALSO ON MY 50TH DAY, 60 MG AND I ALSO NOTICE THE REDNESS ON MY URETHRA...IM NOT SEXUALLY ACTIVE BUT RECENTLY, I REGULARLY MASTURBATING AND I HAVE BEEN THINKING IT WAS THE REASON WHY IT TURNED RED AND A BIT PAINFUL...THERE'S NO DISCHARGE AND FOUL ODOUR TOO....

Share this post


Link to post
Share on other sites

I have heard of cases of these so if anyone has gone through this please explain or clarify what you did or what happened down the road.. Do I need to get off accutane? lower my dose? Please help as you can tell I'm scared!! All I wanted was clear skin!!!

Share this post


Link to post
Share on other sites

Can you move this back to the "Personal Regimen Logs" as this is for an personal ongoing issue and would like to log it as I move forward... The reply's were helping me and would like to keep it in there

Share this post


Link to post
Share on other sites
Can you move this back to the "Personal Regimen Logs" as this is for an personal ongoing issue and would like to log it as I move forward... The reply's were helping me and would like to keep it in there

Check your PMs. : )

Share this post


Link to post
Share on other sites

Put on some vaseline, it'd prevent the opening from drying and sticking together and lessen the irritation from friction from your boxers. I haven't had just that problem, but I've had dry and irritated skin elsewhere and vaseline usually does the trick.

Share this post


Link to post
Share on other sites

yah acctuane does that because it dries out the mucous membranes. so you have to drink a lot of water.

Share this post


Link to post
Share on other sites

Thanks guys.. but just didnt think it would effect that area below.. I can hardly walk as it kills when it touches my boxers and I'm only on the 60mg accutane.. I was thinking of lowering my dosage .. I cant even make it to the gym as it is that painful and I am on only on DAY 50.. I just hope I dont get affected or others have said Accutane is really bad for you and this can last even when off prescription.. Thanks for the all support and advice.. really appreciated as you can see how any male would trip out over this scenario!!

Share this post


Link to post
Share on other sites

It can have lovely drying effects on the ladies, too. Fun stuff, this drug. :doubt:

Share this post


Link to post
Share on other sites

Put on vaseline morning and night as well as after you go to the toilet.

I've got exactly the same thing. My Derm told me to do the above. No problems now a bit red but it doesn't hurt.

Almost finished my course now so hopefully I won't need to apply the vaseline all the time.

Share this post


Link to post
Share on other sites

Thanks guys.. Update.. I have been putting vaseline and it has calmed down a bit so thanks to all for your advice/support.. Really helps to know others experiences and that Im not the only one out there! Thanks peoples!!

Share this post


Link to post
Share on other sites

I just wanna say im on day 5, and no possible side effects has worried me.. but this post has scared me shitless, i pray this doesnt happen. I think it should be a warning put on the box has it sounds pretty excruciating to me.

Share this post


Link to post
Share on other sites

I agree.. atleast the dermo's should let us know of this instead of scaring us.. but I assume this only happens to some males...

Update: I have taken advice from all and apply vaseline and it has calmed down quite a bit and I can walk atleast without the pain I was experiencing.. I would suggest for anyone if they start to experience this.. do not freak out and apply aquaphor right away on the tip/inside morning/night to avoid it.. my pain lasted 2-3 weeks and finally it has come down a bit.. All this occured during my 45th day into the accutane dosage at 60mg. Hope this helps anyone out there and do not be scared!

Share this post


Link to post
Share on other sites

Wow, wasn't even looking on this page for info on this. But this was a nice read to say the least. This has been happening to me for like 2 months now and it's freaking annoying. I would wake up during the night and my tip would be sticking to my boxers and it hurt. And some times when I pee it would like "spray" a little. At first I was scarred shit less but I haven't been sexually active so I knew it was the accutane.

Share this post


Link to post
Share on other sites

Ok.. So just got back from dermo and mentioned this and he tried to avoid this topic or make it seem like its nothing.. he basically said get something called cortizone 10 and apply it there twice a day although I feel scared to do so.. The pain has been lingering around now and still exist.. Bothers every step I take and I figure I just have to suck it up and last it the next 5 months.. I have also stopped working out/running cause its bothersome down there.. This suckss big time but I guess it comes with the side effects.. I wonder how many males actually get this.. I would say maybe 20% on accutane since I havent heard many complain about this or its just kept quiet.. oh well.. 150 days left to go :mad:

Share this post


Link to post
Share on other sites

There's really no harm in applying a little cortizone - especially on such a little area - I used it frequently for eczema during my course (the hydrocortisone concentration is very low and the drug is very safe). Who knows, it might solve the issue now that vaseline hasn't done the trick completely..

Edited by TTAndersen

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×